# SDR IPXA2021032767357

- Difficulty date: March 3, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Truss Fitting
- Part number: AFA76056
- Condition: Cracked
- Location: Bs 1159
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCAC COMPARTMENT LONGERON 27R TRUSS FITTING AT STA 1159 IS CRACKED.REMOVED AND REPLACED CRACKED CAC COMPARTMENT LONGERON 27R TRUSS FITTING AT STA 1159 IAW SRM 51-33-01 & 51-35-01. (MINOR)
